# SDR DALA2024070206715

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1030-1042 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0420083) AFT FLOOR WEB BETWEEN STA 1030-STA 1042 BL 0 HAS CORROSION AT FASTENER HOLES. ACCOMPLISHED REPAIR PER ER/A 619082-14 REV-ORIGINAL.
